# SDR ASAA0480331

- Difficulty date: April 19, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: 99365471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, PASSENGER CABIN FLOOR PANEL HAS DISBONDED AND HAS CRACKED EDGE AT FS 160-180.  REPLACED FLOOR PANEL PER SRM 53-05.  (M)
